# SDR SWAA970413

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circute Breaker
- Condition: Tripped
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTED NO GEAR POSITION LIGHTS, AND AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO DAL AND MADE AN UNVENTFUL LANDING.  RESET C/B C404  AND LANDING GEAR AIR/GROUND RELAY AND LIGHT.  SYSTEM OPERATION CHECKED NORMAL PER BOEING M/M.
